# SDR SWAA2020052642759

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT STA 727E TO 767 'Z' ANGLE UPPER SURFACE CORRODED. WL157 RBL 20.  DURING CORROSION REMOVAL 100% MATERIAL LOSS NOTED. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DET 'D'; RECEIVED AND VERIFIED NEW 'Z' ANGLE A42376. LOCATED AND DRILLED Z-ANGLE IAW SRM 51-40-05 AND DWG 146A7502. INSTALL Z-ANGLE IAW SRM 51-40-02 AND DRAWING146A7502. TREATED AND PRIMED IAW AMM 51-21-72 AND SRM 51-20-01. APPLIED CIC IAW AMM 51-21-91 ('Z' ANGLE WAS INSTALLED ON RT STA 727 TO 767.) P/N 146A7502-51.
